# SDR CALA9801801

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LONGERON 17L AT STA 256 BELTFRAME ATTACHMENT.  A LONGERON AND LONGERON SPLICE WERE INSTALLED IAW SRM 53-02, FIGURE 18.
